Join the 'Accutane' group to help and get support from people like you.
We found 223 questions associated with the 'Accutane' topic.
Posted 15 Oct 2013 by • 2 answers
I'm 23 years old and never suffered from bad skin when I was in my teens at all, it was when I was about 21 all of a sudden out of nowhere I started getting really bad skin cystic acne on my cheeks and chin area it was really painful & embarrassing I absolutely hated it! I tried allsorts ...
Posted 14 May 2012 by • 7 answers
His Dr. told us not to go home and research it because it would scare us to death. Well I didnt listen and have researched until my eyes are crossed. This just doesnt seem like the right thing to be giving a teen. He has some acne on his face but the worst of it is on his back and arms. Does anyone ...
Posted 3 Sep 2013 by • 1 answer
i will start taking accutane soon these days and ai will be having an event in the coming mouth so will it get worse in a way more than it is ,doubled acne and redness ? that i wont be able to go out on occasions first weeks ? :( is it fine to apply make up to cover them up during treatment
Posted 9 May 2014 by • 1 answer
This is my third week on accutane (20 mg per day) , and i am still breaking out like never before . I have cystic acne on my jawline and they have been there consistently for 2 months now . There are also few cysts on my upper cheek that is below my eye .. and they are so big that they almost cover ...
Posted 30 Oct 2014 by • 1 answer
My face now having pimples more than before I having acnotin 20.I'm annoying and wondering whether acnotin 20 suitable for me. I need some one to guide me. Thank you very much.
Posted 13 Aug 2013 by • 1 answer
I took Accutane for my acne problem for about 2 months and realised that I started getting severe joint pains almost everywhere (feets, elbows, shoulder, knees, etc.). Never had this problem before. I stopped it after that. Its been about three weeks and the pain still has not gone away. I can ...
Posted 20 Jan 2017 by • 1 answer
I don't want my acne getting worse before better! I have very low confidence and don't think I would cope with my face getting worse.
Posted 1 Jan 2017 by • 0 answers
I'm 17 and my parents don't want me to take it because of it's side affects but it's the only medication that works since I toke accutane 4 years ago and it completely cleared it up. I remember the doctor saying that I might need to take it once or twice for it to stay away ...
Posted 24 Nov 2016 by • 2 answers
Posted 9 Dec 2016 by • 0 answers
he will be without medicine for 10 days. Spoke with Dr. no options. Should he take one a day some days this month so he has 5-10 left for those 10 days without or should he maintain the 60mgs a day and go without any medication for those 10 days. This is happening now so any timely reply would be ...
Posted 4 Nov 2016 by • 1 answer
I had to start birth control because I'm going on accutane anyways I noticed that I started getting lots of discharge really thick and kinda like cottage cheese it's off white and it doesn't smell but it does bother me because at any time in the day my underwear are just full of it ...
Posted 28 Oct 2016 by • 0 answers
I went through my first round of Accutane during the Spring of 2015 and was on it for nine months. I had huge initial breakouts and horrible cystic acne for the majority of the treatment. My skin got a lot better by the end of the treatment, so my doctor thought it would be okay for me to stop ...
Posted 26 Oct 2016 by • 0 answers
Suffered with severe acne from my early teens to age 30. At that time I started to take accutane for 5 or 6 months. It cleared up my acne and also dried out my feet which where sweating continually. Now more than 20 years later, my feet are sweating again and some of those old zits are coming back ...
Posted 9 Oct 2016 by • 1 answer
Hello, I started to take low dose isotretinoin (10 mg) yesterday. Today - the next morning - I can already feel some joint pain. What can help to reduce them? Is it ok to take glucosamine sulfate with the isotretinoin?
Posted 3 Oct 2016 by • 0 answers
I am 51 years old and recently finished 5 or 6 months of Zenatane. At the end I noticed deep creases/lines on my chin and my skin seemed to have lost its elasticity and dropped. It gathers loose at my chin especially if I look down. The only thing I liked about having oily skin all my life was the ...
Ask a Question
Related Condition Support Groups
Accutane Patient Information at Drugs.com
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)